advertisement
Question
Posted by: b | 2009/08/28

seroqual

I' m using seroqual as is my niece - and whilst she has gained a lot of weight on it, I have lost an alarming amount of weight. what influence does seroqual have on appetite?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Seroquel may indeed cause weight gain during early treatment is some patients. Weighgt loss occurs less frequent, although reduced appetite are fequently reported.

(http://psychservices.psychiatryonline.org/cgi/content/full/56/4/490)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement